How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Robert Fernando Your Own Question
Robert Fernando
Robert Fernando, Doctor
Category: Health
Satisfied Customers: 6680
Experience:  MBBS, Experienced Family Physician
8493425
Type Your Health Question Here...
Robert Fernando is online now
A new question is answered every 9 seconds

I have bad bloating ,specialy after 3-4 a sleep,, pain in

This answer was rated:

hi Doc
I have bad bloating ,specialy after 3-4 a sleep,, pain in lower back near rectum,and during the day I have feelling going to bathroom to empty my bowels,i don't have diarrhea,or constipation,also I have acid reflux ,I am very anxious person..
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-
How long has this been going on for?
Are you suffering from any medical condition or on any medication ?
Do you suffer from severe emotional stress or anxiety issue?
Do you have nausea?
Kind Regards,
Dr. Robert
Customer: replied 3 years ago.

Has been going for last 5 days,is more intense at night, which I can't sleep,and that makes me tired for the next day, I did suffer in past from anxiety , and I think before I had this syptoms I had very anxious situation,when this syptoms started, I don't suffer from other illness,i am very healthy apart from being very anxious person.

Dear Leo, Thanks for providing quick additional information.
I'm so sorry to hear of your discomfort,
Well, pain in lower back and near rectum, could be associated with increase swallowing of gas during drinking and increase production of gas in colon from undigested food.
You should avoid foods which are causing increase in gas production, You should not eat/drink too fast, chew the food properly, increase water intake, avoid smoking, cut down fat intake, and increase your daily mobility.
You should avoid these foods-
Beans, peas, lentils, cabbage, onions, broccoli, cauliflower, bananas, raisins, whole-wheat bread, salads and carbonated drinks.
You can try OTC simethicone to reduce such symptoms. This would be helpful.
Lifestyle habits such as meal timings, regular sleep timings and most importantly regular bowel movements are also important. Some amount of physical activity is essential for the efficient functioning of your digestive system.
Probiotics may also be useful in treating flatulence.
You should get engaged in aerobic exercise and stress-management techniques like deep breathing and yoga. It would be very helpful.
It is advised that you should eat six small meals a day rather than three large ones. Smaller meals are easier to digest and may produce less gas.
Take Syp. Pepto-Bismol 2tsf thrice a day after meals. Take Zantac 150mg twice a day.
A healthy diet is very necessary to be free from such symptoms.
Please follow above measures, and most likely in one week, you would be free from symptoms.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 3 years ago.

thanks for reply Doctor

But I start doing most of the things you wrote for last 3 days,but I still in very bad condition, also I lost my apettite , also very low mood ,I suffered ibs in past ,but I never had such severe syptoms..

Dear Leo, Thanks for asking follow up question. I am happy to answer you further.
I understand your concern.
Sometimes, Stress and anxiety levels can make condition worse.
Such symptoms can be sometimes severe in nature and you may need prescription pills.
I would suggest, that you should not delay and see your doctor for appropriate management.
If you are satisfied, place rate the advice you've received so that I receive credit for helping you.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 3 years ago.
Doctor, what pills would you prescribe ? What do you think best medication would be for this condition?
Dear Leo, Thanks for asking follow up question. I am happy to answer you further.
You may need prescription of the enzyme lactase (Lactaid, Dairy Ease), it would be helpful.
You would also be prescribed with Antispasmodic medicines such as mebeverine hydrochloride (eg Colofac)alverine citrate.
Sometimes doctor prescribe - Anti anxiety or anti-depressants drugs, These can also cure the symptoms.
Appropriate medication, would be prescribed after clinical evaluation.
Sometime milk products worsen the condition, if you have any symptoms from them, then avoid it.
Also stress aggravate it, so practice yoga and meditation. Also you need to go for breathing exercises, for relaxation. Avoid anxiety and stress.
I would suggest, that you should not delay and see your doctor for appropriate management.
If you are satisfied, place rate the advice you've received so that I receive credit for helping you.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Customer: replied 3 years ago.

Hi Doctor

After I had anxiety attack last week nearly 10 days ago, i've been having big problems with my stomach, is burning like hell, I feel really agitated, and I can,t sleep for 1 week now,i had few days break and then bum last night all night stomach burning,also I have cough, I gues due to acid reflux,other syptoms are low appetite ,low mood,stomach burping,gurgling,i have been suffering in past from acid reflux,and ibs but not to this point, I am healthy person,i don't drink and don't smoke,i eat healthy and I cut in all acid trouble food,i visited my GP twice ,first day he prescribed omeprazole 20mg,it worked for one night and then again,so I went back and he prescribed 300mg Zantac, also I am taking Gaviscon, which I supposed to start tonight ,please help I am afraid I might destroy something in my stomach for good, I had few episods in past but not to this level..please help me

Thanks for asking follow up question.
I am happy to answer you further.
Well, it siunds that your symptoms have become worsened due to anxiety attack.
I understand, that you had Acid reflux disease and IBS in past, but this time, such symptoms are severe in nature.
You would need prescription of Anti anxiety or anti-depressants drugs, These can also cure the symptoms.
Medications that affect certain activities of the autonomic nervous system (anticholinergics)are very effective in relieving the abdominal pain or stomach ache.
You may also need prescription for medications- Alosetron (Lotronex),Lubiprostone (Amitiza).
You would also be prescribed with with Antispasmodic medicines such as mebeverine hydrochloride (eg Colofac)alverine citrate. Don't get panic, that you have serious issue. It can be managed with medications.
Please consult Gastro doctor for management of this issue.
If you are satisfied, place rate the advice you've received so that I receive credit for helping you.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Robert Fernando and 4 other Health Specialists are ready to help you
Customer: replied 3 years ago.

Thank you doc

But would this antidepressant interfere with antacid I am taking and making my condition worse? I was on citalopram 2 years ago for nearly one 1year

Thank you

Customer: replied 3 years ago.

Hi Doc again
Maybe I need Hpylori test?

Dear Leo,
Well, You may need anti-depressants, like Selective serotonin reuptake inhibitors (SSRIs). It would be safe with antacids.
Appropriate dosage, would be managed by your doctor.
These medications, would improve your condition. You should see your doctor, to get accurate dosage.
If you are satisfied, place rate the advice you've received so that I receive credit for helping you.
Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Related Health Questions